MAUDE Adverse Event Report: STRYKER GMBH GAMMA3 - CLOSED TUBE CLIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH GAMMA3 - CLOSED TUBE CLIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 13200125
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported: gamma three component broken during use.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Additional Manufacturer Narrative
A device inspection was not possible since the affected device was not returned.However, a picture of the device was provided, showing that the device is broken at one of its edges; therefore, the event can be confirmed.Nonetheless, the image lacks sufficient detail for a precise analysis.The root cause of the breakage cannot be determined without additional information, detailed views of the device or a proper device inspection.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Customer reported: gamma three component broken during use.

Brand Name
GAMMA3 - CLOSED TUBE CLIP
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23451428
Report Number0008031020-2025-02024
Device Sequence Number20919055
Product Code LXH
UDI-Device Identifier04546540508003
UDI-Public04546540508003
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number13200125
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown